Alert archive / Arkansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 99, NWS Shreveport, LA

April 11, 2016Hempstead County, Nevada County, Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 11, 2016, 6:03 PM CDT for Hempstead County, Nevada County, Arkansas. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2016, 6:03 PM CDT (23:03 UTC)
Expired
Apr 11, 2016, 6:48 PM CDT
In force
45 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hempstead County, AR, Nevada County, AR

The radar

The Little Rock radar (KLZK), 150 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 6:05 PM CDTHAIL 1Hope, ARPUBLIC POST PHOTO OF ONE INCH HAIL IN HOPE ON KATV TWITTER PAGE.
Apr 11, 6:08 PM CDTHAIL 1Emmet, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 1:05 PM CDTSevere Thunderstorm WatchSPC6 hr
Apr 11, 1:38 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 11.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2016-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 520 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2016-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 270 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
520 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
585 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
270 m²/s²
0-3 km storm-relative helicity
389 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

516 
WUUS54 KSHV 112303
SVRSHV
ARC057-099-120000-
/O.NEW.KSHV.SV.W.0099.160411T2303Z-160412T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
603 PM CDT MON APR 11 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NEVADA COUNTY IN SOUTHWESTERN ARKANSAS...
  EASTERN HEMPSTEAD COUNTY IN SOUTHWESTERN ARKANSAS...

* UNTIL 700 PM CDT

* AT 602 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLEVINS...OR 8
  MILES WEST OF PRESCOTT...MOVING EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HOPE...PRESCOTT...EMMET...BLEVINS...PERRYTOWN...ROSSTON...WASHINGTON...
  WILLISVILLE...BODCAW...BLUFF CITY...WHITE OAK LAKE STATE PARK...
  MCCASKILL...CALE...OAKHAVEN...SUTTON...YOUNG...MORRIS...BOUGHTON...
  LANEBURG AND MOUNT MORIAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3398 9365 3396 9362 3395 9353 3396 9347
      3395 9342 3396 9338 3390 9330 3388 9331
      3384 9329 3383 9326 3383 9323 3380 9318
      3382 9314 3378 9310 3353 9311 3352 9368
      3400 9372
TIME...MOT...LOC 2302Z 259DEG 48KT 3381 9354 

HAIL...1.00IN
WIND...60MPH
 
$$

06
2 follow-up statements
328 
WWUS54 KSHV 112329
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
629 PM CDT MON APR 11 2016

ARC057-112337-
/O.CAN.KSHV.SV.W.0099.000000T0000Z-160412T0000Z/
HEMPSTEAD AR-
629 PM CDT MON APR 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HEMPSTEAD COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS  MOVED OUT OF
THE WARNED AREA.  THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHWESTERN ARKANSAS.

LAT...LON 3383 9326 3383 9323 3380 9318 3382 9314
      3378 9310 3353 9311 3353 9325
TIME...MOT...LOC 2327Z 264DEG 45KT 3372 9313 

$$

ARC099-120000-
/O.CON.KSHV.SV.W.0099.000000T0000Z-160412T0000Z/
NEVADA AR-
629 PM CDT MON APR 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN NEVADA COUNTY...

AT 627 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BLUFF
CITY...OR 15 MILES EAST OF PRESCOTT...MOVING EAST AT 45 MPH. THIS
STORM HAS SHOWN SOME WEAKENING.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BLUFF CITY...WHITE OAK LAKE STATE PARK...CALE...YOUNG...MORRIS...WATERLOO
AND READER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3383 9326 3383 9323 3380 9318 3382 9314
      3378 9310 3353 9311 3353 9325
TIME...MOT...LOC 2327Z 264DEG 45KT 3372 9313 

HAIL...0.88IN
WIND...60MPH
 
$$

06
223 
WWUS54 KSHV 112348
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
648 PM CDT MON APR 11 2016

ARC099-112357-
/O.CAN.KSHV.SV.W.0099.000000T0000Z-160412T0000Z/
NEVADA AR-
648 PM CDT MON APR 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NEVADA COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHWESTERN ARKANSAS.

LAT...LON 3383 9326 3383 9323 3380 9318 3382 9314
      3378 9310 3353 9311 3353 9325
TIME...MOT...LOC 2347Z 259DEG 48KT 3377 9281 

$$

06

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 3:23 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Apr 11, 3:23 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
323 PM CDT MON APR 11 2016

.DISCUSSION...
MULTIPLE AREAS OF CONVECTION CONTINUE ACROSS OUR REGION AND THOSE
ADJACENT. INITIAL WAVE THAT AFFECTED OUR NRN PORTIONS ALONG A
STALLED OUTFLOW BOUNDARY HAS WEAKENED CONSIDERABLY OVER THE LAST
HOUR OR SO. TSTMS ACROSS SRN OK AND ACROSS DEEP E TX SEEM TO BE
BEING AIDED BY SHORTWAVE MOVING ACROSS TX...ALTHOUGH EACH IS
WORKING WITH DIFFERENT SFC FEATURES. OK STORMS FORMING ALONG
DEVELOPING COLD FRONT...WHILE FURTHER S THE STORMS SEEM TO BE
WORKING ON THE EDGE OF THE ENTRAINING DRY MID LEVEL AIR. EXPECT
FOR MORE STORMS TO DEVELOP/MOVE INTO OUR REGION LATER THIS
AFTERNOON/TONIGHT WITH THE POTENTIAL FOR LARGE HAIL...DAMAGING
WINDS...AND ISOLD TORNADOES AS THE SHORTWAVE PUSHES EWD. SVR
WATCHES 84 AND 85 REMAIN IN EFFECT UNTIL 7 PM AND 9 PM
RESPECTIVELY...AND WOULDN'T BE SURPRISED IF SOME PORTION OF THE
WATCH NEEDS TO BE EXTENDED TO SEE US THROUGH THE END OF THE EVENT.
CONVECTION SHOULD BE WINDING DOWN/MOVING OUT OF OUR REGION BY
AROUND MIDNIGHT...AS THE LOSS OF DAYTIME HEATING EVENTUALLY DIMINISHES
AVAILABLE INSTABILITY.

COOLER TEMPS EXPECTED FOR TUE/WED IN THE WAKE OF TODAY'S COLD
FRONT. HOWEVER...VERY LITTLE RECOVERY IS EXPECTED AS THE SHORTWAVE
MOVES EWD AND ANOTHER TROF APPROACHES FROM THE W. SHWRS/TSTMS WILL
MOVE BACK INTO THE REGION TUESDAY NIGHT AND CONTINUE TO BE
POSSIBLE THROUGH MUCH OF THURSDAY BEFORE THE SLOW-MOVING TROF
MOVES INTO THE MID MS VALLEY THURSDAY NIGHT/FRIDAY.

SLY FLOW AT THE SFC WILL KEEP OUR TEMPS NEAR NORMAL FOR THE END OF
THE WORK WEEK AND INTO THE WEEKEND. ANOTHER SLOW-MOVING CLOSED
UPPER LOW WILL DRIFT EWD INTO THE NM AND BRING SHWRS/TSTMS TO THE
REGION ONCE AGAIN FOR THE WEEKEND AND INTO NEXT WORK WEEK. MODEL
SOLUTIONS DIVERGE JUST BEYOND THE SEVEN DAY PD...SO LOOK FOR POPS
TO REMAIN CONSERVATIVE UNTIL THESE SOLUTIONS COME INTO BETTER
AGREEMENT. /12/

&&

AVIATION...
SHOWERS AND THUNDERSTORMS EXPECTED TODAY ACROSS AREA TERMINALS
AS A COLD FRONT MOVES ACROSS THE AREA. CEILINGS TO TRANSITION TO
MVFR/IFR AFTER 12/00Z WITH -TSRA CONDITIONS CONTINUING OVERNIGHT.
EXPECT IMPROVING CONDITIONS AFTER 12/12Z. OTHERWISE...SOUTH TO
SOUTHWEST WINDS AROUND 10 TO 15 KNOTS WITH HIGHER GUSTS TO BECOME
NORTHEAST OVERNIGHT INTO TUESDAY. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  59  68  52  69 /  60  10  50  40
MLU  58  67  52  69 /  80  20  30  40
DEQ  53  67  47  67 /  80   0  30  20
TXK  53  66  49  67 /  70  10  40  20
ELD  52  66  49  67 /  80  10  20  20
TYR  58  68  53  69 /  40  10  60  40
GGG  58  68  52  69 /  40  10  60  40
LFK  65  74  56  70 /  40  20  60  40

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

12
Hazardous weather outlook, Apr 11, 10:40 AM CDT, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1040 AM CDT MON APR 11 2016

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-121545-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1040 AM CDT MON APR 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP...INCREASING
IN COVERAGE AND INTENSITY AS THE DAY PROGRESSES. SEVERE STORMS
ARE LIKELY AND WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...
DAMAGING WINDS...AND A FEW TORNADOES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

FOR MIDWEEK...ANOTHER DISTURBANCE WILL MOVE EASTWARD BRINGING MORE
SHOWERS AND THUNDERSTORMS THROUGH THURSDAY MORNING...MAINLY ALONG
AND SOUTH OF I 20. MORE THUNDERSTORMS WILL BE POSSIBLE DURING THE
WEEKEND AS WELL...AS ANOTHER DISTURBANCE APPROACHES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS AND STORM SPOTTERS WILL BE NEEDED LATER TODAY.

12

In the hours before

Local storm report, Apr 11, 3:43 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
343 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     TEXARKANA               33.45N  94.02W
04/11/2016                   MILLER             AR   COUNTY OFFICIAL

            THE CITY OF TEXARKANA HAS RECEIVED LOTS OF DAMAGE DUE
            TO STRAIGHT LINES WINDS. LARGE TREE LIMBS GREATER THAN 2
            INCHES SNAPPED OFF WITH NICKEL SIZE HAIL SOME MINOR
            STREET FLOODING OVER AN INCH OF RAIN IN LESS THAN 45
            MINUTES.

&&

CORRECTED EVENT TIME...REMARKS

EVENT NUMBER SHV1600309

27
Local storm report, Apr 11, 3:57 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
357 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             BATTIEST                34.40N  94.93W
04/11/2016  E1.75 INCH       MCCURTAIN          OK   TRAINED SPOTTER

&&

EVENT NUMBER SHV1600314

27
Special weather statement, Apr 11, 4:23 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
423 PM CDT MON APR 11 2016

LAZ001-002-112215-
BOSSIER LA-CADDO LA-
423 PM CDT MON APR 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CADDO AND CENTRAL
BOSSIER PARISHES UNTIL 515 PM CDT...

AT 423 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BLANCHARD...OR 8 MILES NORTHWEST OF SHREVEPORT...MOVING NORTHEAST AT
40 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHREVEPORT...BOSSIER CITY...BLANCHARD...BENTON...BELCHER...EASTWOOD...
DIXIE...RED CHUTE...FERGUSON...ALDEN BRIDGE...ROCKY MOUNT...BELLEVUE...
LINTON AND CROSS LAKE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHWESTERN LOUISIANA.

LAT...LON 3246 9389 3259 9400 3291 9367 3261 9345
TIME...MOT...LOC 2123Z 233DEG 32KT 3258 9386

19
Special weather statement, Apr 11, 5:06 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
506 PM CDT MON APR 11 2016

LAZ002>004-112245-
CLAIBORNE LA-BOSSIER LA-WEBSTER LA-
506 PM CDT MON APR 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOSSIER...NORTHERN
WEBSTER AND NORTHWESTERN CLAIBORNE PARISHES UNTIL 545 PM CDT...

AT 505 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COTTON VALLEY...OR 12 MILES NORTHWEST OF MINDEN...MOVING NORTHEAST AT
45 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MINDEN...HOMER...HAYNESVILLE...COTTON VALLEY...SAREPTA...SHONGALOO...
EVERGREEN...LISBON...HOLLY SPRINGS...GILARK...SPRING LAKE...LAKE
CLAIRBORNE...COUCHWOOD...IVAN AND LETON.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHWESTERN ARKANSAS...AND NORTHWESTERN LOUISIANA.

LAT...LON 3277 9289 3259 9341 3286 9360 3302 9331
      3302 9306
TIME...MOT...LOC 2205Z 236DEG 39KT 3276 9342

19
Special weather statement, Apr 11, 5:42 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
542 PM CDT MON APR 11 2016

ARZ051-059>061-070-112345-
NEVADA AR-HOWARD AR-MILLER AR-HEMPSTEAD AR-LITTLE RIVER AR-
542 PM CDT MON APR 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LITTLE RIVER...
SOUTHEASTERN HOWARD...NORTHWESTERN MILLER...NEVADA AND HEMPSTEAD
COUNTIES UNTIL 645 PM CDT...

AT 541 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MINERAL SPRINGS TO
NEAR SARATOGA TO NEAR OGDEN...AND MOVING EAST AT 45 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HOPE...NASHVILLE...PRESCOTT...MINERAL SPRINGS...EMMET...BLEVINS...
PERRYTOWN...ROSSTON...TOLLETTE...FULTON...WASHINGTON...WILLISVILLE...
BODCAW...BLUFF CITY...SARATOGA...WHITE OAK LAKE STATE PARK...MCCASKILL...
OZAN...CALE AND MCNAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHWESTERN ARKANSAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN ARKANSAS.

LAT...LON 3401 9382 3401 9375 3398 9365 3396 9362
      3395 9353 3396 9347 3395 9342 3396 9338
      3390 9330 3388 9331 3384 9329 3383 9326
      3383 9323 3380 9318 3382 9314 3378 9310
      3346 9312 3354 9403 3403 9386 3403 9382
TIME...MOT...LOC 2241Z 270DEG 38KT 3389 9386 3370 9392 3360 9398

06
Special weather statement, Apr 11, 5:42 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
542 PM CDT MON APR 11 2016

LAZ005-012-013-112330-
LINCOLN LA-BIENVILLE LA-JACKSON LA-
542 PM CDT MON APR 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JACKSON...
NORTHEASTERN BIENVILLE AND LINCOLN PARISHES UNTIL 630 PM CDT...

AT 542 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GRAMBLING...MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RUSTON...GRAMBLING...ARCADIA...CHOUDRANT...SIMSBORO...VIENNA...BRYCELAND...
MOUNT LEBANON...UNIONVILLE AND LIBERTY HILL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHWESTERN LOUISIANA.

LAT...LON 3230 9288 3251 9304 3271 9260 3249 9244
TIME...MOT...LOC 2242Z 237DEG 36KT 3251 9271

19

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 9:03 AM CDTSpecial Weather StatementSHVPolk27 min
Apr 11, 10:14 AM CDTSpecial Weather StatementSHVHoward, Sevier46 min
Apr 11, 10:51 AM CDTSevere Thunderstorm WarningSHVLittle River, Miller, Sevier39 min
Apr 11, 11:57 AM CDTSpecial Weather StatementSHVHempstead, Nevada48 min
Apr 11, 12:02 PM CDTSevere Thunderstorm WarningSHVHempstead, Lafayette, Little River, Miller, Nevada58 min
Apr 11, 12:31 PM CDTSpecial Weather StatementSHVColumbia, Lafayette, Miller29 min
Apr 11, 12:40 PM CDTTornado WarningSHVColumbia, Hempstead, Lafayette, Miller, Nevada, Union50 min
Apr 11, 1:04 PM CDTSpecial Weather StatementSHVNevada26 min
Apr 11, 1:16 PM CDTSpecial Weather StatementSHVColumbia, Union44 min
Apr 11, 1:26 PM CDTTornado WarningSHVColumbia, Union49 min
Apr 11, 2:11 PM CDTSevere Thunderstorm WarningSHVUnion49 min
Apr 11, 4:44 PM CDTSevere Thunderstorm WarningSHVLittle River, Sevier61 min
Apr 11, 5:22 PM CDTFlash Flood WarningSHVColumbia, Union6 hr
Apr 11, 5:35 PM CDTSevere Thunderstorm WarningSHVUnion42 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.